# SDR SWI2025F01070

- Difficulty date: August 10, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N602UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000795
- Aircraft time: 13,612 hours, 8,944 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Condition: Faulted
- Location: Fuel
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GAUGE FUEL SUDDENLY SHOWING 3000 ON DESCENT AND RIGHT FUEL GAUGE SHOWING DASHES.CHECKED PERFORMANCE INIT PAGE , SHOWING 3000 POUNDS ACTUAL FUEL (GAUGE).  MEL 28-41-0CAT A DUE 08/13/2025NOTE: MAINTENANCE ACTION REQUIRED EVERY LEG.WHEN CLEARING THIS DEFERRAL SMOD APPROVAL THROUGH THE MAINTENANCE CONTROL SUPERVISOR IS REQUIRED.GAUGE FUEL SUDDENLY SHOWING 3000 ON DESCENT AND RIGHT FUEL GAUGE SHOWING DASHES.CHECKED PERFORMANCE INIT PAGE , SHOWING 3000 POUNDS ACTUAL FUEL (GAUGE).  (FLIGHT 5860 - FILED CLOSED)AUG 10, 2025  STATION: ICT--DEFERRED PER MEL 28-41-0LOCATION: GAUGE FUEL SUDDENLY SHOWING 3000 ON DESCENT AND RIGHT FUEL GAUGE SHOWING DASHES.MAINTENANCE ACTION COMPLIED WITH ACCORDING TO MEL AUG 11, 2025  STATION: SFO--TROUBLESHOT IN REFERENCE TO ERJ175 AMM 28-41-00-810-821-A.  RT SIDE FUEL INDICATION RESET,  FOUND TO BE A TRANSITORY CONDITION.  OPS CHECK GOOD08/11 SFO - TROUBLESHOT IN REFERENCE TO ERJ175 AMM 28-41-00-810-821-A.  RT SIDE FUEL INDICATION RESET,  FOUND TO BE A TRANSITORY CONDITION.  OPS CHECK GOOD
